# SDR SWAA2023083094946

- Difficulty date: July 27, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE BRACKET ON BONDING JUMPER AT LT WING (2 EA) 2023-461484<[01] REPLACED TRAILING EDGE BRACKET ON BONDING JUMPER AT LT WING IAW B737-700 AMM 28-22-41-000-801 STEP 2.H(8) UP TO 2.H(12) AND B737-700 AMM 28-22-41-400-801 STEP 3.H(17) UP TO 3.H(22)(A);(B).  TOOL USED: BONDING METER  P/N: M1-G-KIT S/N: DC005009 DUE DATE: 06-FEB-24;[02] COMPLETED  RESISTANCE CHECK OK
